Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

On the asymptotic growth of solutions to a nonlinear equation


Author: S. P. Hastings
Journal: Proc. Amer. Math. Soc. 17 (1966), 40-47
MSC: Primary 34.50
Erratum: Proc. Amer. Math. Soc. 17 (1966), 1473.
MathSciNet review: 0190457
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34.50

Retrieve articles in all journals with MSC: 34.50


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1966-0190457-6
PII: S 0002-9939(1966)0190457-6
Article copyright: © Copyright 1966 American Mathematical Society